Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Borg-type uniqueness theorems for periodic Jacobi operators with matrix-valued coefficients


Authors: Evgeny Korotyaev and Anton Kutsenko
Journal: Proc. Amer. Math. Soc. 137 (2009), 1989-1996
MSC (2000): Primary 47B39, 34A55, 47B36
DOI: https://doi.org/10.1090/S0002-9939-09-09827-X
Published electronically: January 29, 2009
MathSciNet review: 2480280
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple proof of Borg-type uniqueness theorems for periodic Jacobi operators with matrix-valued coefficients.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B39, 34A55, 47B36

Retrieve articles in all journals with MSC (2000): 47B39, 34A55, 47B36


Additional Information

Evgeny Korotyaev
Affiliation: School of Mathematics, Cardiff University, Senghennydd Road, Cardiff, CF24 4AG, United Kingdom
Email: KorotyaevE@cf.ac.uk

Anton Kutsenko
Affiliation: Department of Mathematics, Saint Petersburg State University, Saint Petersburg, 199034, Russia
Email: kucenkoa@rambler.ru

DOI: https://doi.org/10.1090/S0002-9939-09-09827-X
Received by editor(s): January 23, 2008
Published electronically: January 29, 2009
Communicated by: Peter A. Clarkson
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.